Affordable Access

Publisher Website

More strategies, more Nash equilibria

Authors
Journal
Journal of Economic Theory
0022-0531
Publisher
Elsevier
Publication Date
Volume
135
Issue
1
Identifiers
DOI: 10.1016/j.jet.2005.08.009
Keywords
  • Strategic-Form Games
  • Strategy Spaces
  • Nash Equilibrium
  • Number Of Nash Equilibria
Disciplines
  • Mathematics

Abstract

Abstract We show in this paper that for the class of two-player games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions there exists a monotone relation between the size of strategy spaces and the number of Nash equilibria. These sufficient conditions for our theorem to hold are shown to be tight.

There are no comments yet on this publication. Be the first to share your thoughts.